# SDR YENA201708260699

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 23,346 hours, 14,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2006100706
- Condition: Failed
- Location: Right
- Part time: 29,658 hours, 18,498 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTNDANTS, PASSENGERS, AND FLIGHT CREW NOTICED A STRONG CABIN ODOR ENTIRE FLIGHT. STRONGEST ODOR DURING CLIMB AND DESCENT IN AFT CABIN.  PERFORMED FIM TASK 21-20-00-810-801-A. WHILE RUNING #1 ENGINE ALREADY STARTED #2 ENGINE AFTER THE START VALV CLOSED GOT A FAINT SMELL  WHEN THE PACKS TURNED ON. BOTH ENGINE BLEEDS ARE SHUTT OFF AT THIS TIME. SMELL WENT AWAY AFTER 15 SECONDS. MULTIPLE RECENT ODOR WRITE UPS ON THIS A/C. ODORS HAVE OCCURED IN FLIGHT AND ON GROUND UNDER APU AND BOTH ENGINE BLEEDS. INSPECTED BOTH PACK AIR CYCLE MACHINES. FOUND SIGNIFICANT CONTAMINATION IN NR 2 ACM.  R & R NR 2 ACM IAW AMM 21-51-05. OP CHECKED GOOD. NO UNUSUAL ODORS DETECTED. ACFT OK FOR CONTINUED SERVICE.
